Previous |  Up |  Next


evolution triple; compact embedding; exremal solution; measurable multifunction; pseudomonotone map; Kadec-Klee property; parabolic equation; p-Laplacian
We consider a nonlinear evolution inclusion defined in the abstract framework of an evolution triple of spaces and we look for extremal periodic solutions. The nonlinear operator is only pseudomonotone coercive. Our approach is based on techniques of multivalued analysis and on the theory of operators of monotone-type. An example of a parabolic distributed parameter system is also presented.
[1] Hirano N.: Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces. Proc. Amer. Math. Soc. 120 (1994), 185–192. MR 1174494 | Zbl 0795.34051
[2] Hu S., Papageorgiou N.S.: On the existennce of periodic solutions for a class of nonlinear evolution equations. Boll. Un. Mat. Ital. (7) (1993),591–605. MR 1244409
[3] Hu S., Papageorgiou N.S.: Handbook of Multivalued Analysis. Volume I: Theory. Kluwer, Dordrecht, The Netherlands‘ (1997) MR 1485775 | Zbl 0887.47001
[4] Kandilakis D., Papageorgiou N.S.: Periodic solutions for nonlinear evolution inclusions. Arch. Math.(Brno) 32 (1996), 195–209. MR 1421856 | Zbl 0908.34043
[5] Lakshmikantham V., Papageorgiou N.S.: Periodic solutions for nonlinear evolution inclusions. J. Comput. Appl. Math. 52 (1994), 277–286. MR 1310135
[6] Lindqvist P.: On the equation $\div (|Du|^{p-2}Du)+\lambda |u|^{p-2}u=0$. Proc. Amer. Math. Soc. (1990), 157–164. MR 1007505 | Zbl 0714.35029
[7] Lions J.-L.: Quelques Méthodes de Résolution des Problèmes aux Limites Non-Lineaires. Dunod, Paris (1969). MR 0259693 | Zbl 0189.40603
[8] Papageorgiou N.S.: On the existence of solutions for nonlinear parabolic problems with discontinuities. J. Math. Anal. Appl. 205 (1997), 434-453. MR 1428358
[9] Papageorgiou N.S., Papalini F., Renzacci F.: Existence of solutions and periodic solutions for nonlinear evolution inclusions. Rend. Circ. Mat. Palermo, II. Ser. 48, No. 2 (1999), 341–364. MR 1692926 | Zbl 0931.34043
[10] Vrabie I.: Periodic solutions for nonlinear evolution equations in a Banach space. Proc. Amer. Math. Soc. 109 (1990), 653–661. MR 1015686 | Zbl 0701.34074
[11] Zeidler E.: Nonlinear Functional Analysis and its Applications II. Springer Verlag, New York (1990). MR 0816732 | Zbl 0684.47029
Partner of
EuDML logo